# SDR SWAA2021100123868

- Difficulty date: September 27, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ABF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED FLOOR PANEL 241ABF AT PASSENGER CABIN 2121-432065 / EVALUATED FLOOR PANEL 241ABF AT PASSENGER CABIN AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. REMOVED INSERTS AND DAMAGED SKIN ON REPAIR AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARA. 3 A TO D. APPLIED POTTING COMPOUND ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.F,G. INSTALLED REPAIR PLIES ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3 K (1), L (1). DRILLED AND INSTALLED INSERTS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.N. CURED ADHESIVE ON INSERTS OF FLOOR PANEL AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.N AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.S (H). REPAIRED FLOOR PANEL 241ABF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.
